# SDR IPXA2019111348979

- Difficulty date: October 25, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 58,430 hours, 12,906 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H WING FIXED L/E BEADED DOUBLER IS CRACKED BETWEEN STA. XOS. 542 TO XOS. 547.5.REPAIRED CRACKED L/H WING FIXED L/E BEADED DOUBLER BETWEEN STA. XOS. 542 TO XOS. 547.5 IAW SRM 57-40-02 REPAIR 15 FIG. 205. (MAJOR)
